Faculty Profile


Name : Riddhi  Shah
Designation : Professor
Centre/School/Special Centre : School of Physical Sciences
Room No : 114
Off. Phone : 26738801
Residence :
Email : rshah@mail.jnu.ac.in   rshah@jnu.ac.in
Personal webpage : http://www.jnu.ac.in


Ph.D.(Mathematics), Tata Institute of Fundamental Research (TIFR), Mumbai (1991) M.Sc. (Pure Mathematics), Indian Institute of Technology Bombay (1986)
B.Sc. (Mathematics), St. Xavier's College, Gujarat University (1984)  

Areas of Interest/Specialization

- Dynamics of Group Actions (Distal and Ergodic Actions),
- Probabilities on Groups (Infinitely Divisible Measures, Central Limit Problem,
  Concentration Functions, Spectrum of Convolution Operators, Selfdecomposability)
- Structure of Groups (Property T, Relative Property T, Haagerup Property) 


Professor of Mathematics, SPS, JNU, New Delhi, July 2007 onward
Associate Professor, School of Mathematics, TIFR, Mumbai, (2004-2007)
Reader, School of Mathematics, TIFR, Mumbai, (1998-2004)
Fellow, School of Mathematics, TIFR, Mumbai, (1993-1998)
Research Associate, School of Mathematics, TIFR, Mumbai, (1990-1993) 

Awards & Honours

INSA Young Scientist Award (1995)
Awarded two Gold Medals for First Rank in B.Sc. in Gujarat University (1984)
JSPS Fellowship for Senior Scientists (2004)
Alexander-von-Humboldt Fellowship (1997-1998) 

International Collaboration/Consultancy


Best Peer Reviewed Publications (upto 5)

Riddhi Shah, Orbits of distal actions on locally compact groups.
Journal of Lie Theory 22 (2012), 587-599.

S.G. Dani, Y. Guivarc'h and Riddhi Shah, On the embeddability of certain innitely divisible probability measures on Lie groups.
Mathematische Zeitschrift Mathematische Zeitschrift 272 (2012), 361-379.

C.R.E. Raja and Riddhi Shah, Distal actions and shifted convolution property,
Israel Journal of Mathematics 177 (2010), 391-412.

Yves Guivarc'h and Riddhi Shah, Asymptotic properties of convolution operators and limits of triangular arrays on Lie groups.
Transactions of American Mathematical Society 357 (2005), 3683-3723.

Riddhi Shah, Infinitely divisible measures on p-adic groups.
Journal of Theoretical Probability 4 (1991), 391-405. 

Recent Peer Reviewed Journals/Books (upto 3)


Patents (if any)